# SDR SIMA201128701

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 1,646 hours, 1,023 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3793 THE CREW REPORTED THAT ON TAKEOFF THEY WERE UNABLE TO PRESSURIZE IN AUTO OR MANUAL MODE.  THE AIRCRAFT RETURNED TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND GROUND VALVE IN PARTIAL OPEN POSITION.  FULLY CLOSED THE OPERATIONAL AND PRESSURIZATION SYSTEM CHECKS WERE GOOD PER CRJ 700 AMM, 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
